Alert archive / Indiana / Wind Advisories in 2022

Wind Advisory 6, NWS Northern Indiana

April 13, 202221 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio

NWS Northern Indiana issued this wind advisory at Apr 13, 2022, 3:38 PM EDT for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It took effect at Apr 14, 2022, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2022, 3:38 PM EDT (19:38 UTC)
In effect from
Apr 14, 2022, 12:00 PM EDT
Expired
Apr 14, 2022, 8:00 PM EDT
In force
8 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 450 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
450 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WWUS73 KIWX 131938
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
338 PM EDT Wed Apr 13 2022

INZ003>009-012>018-020-022>025-032-MIZ077>081-OHZ001-140345-
/O.NEW.KIWX.WI.Y.0006.220414T1600Z-220415T0000Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Grant-Berrien-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Marion, Gas City, Upland, Niles, Benton Harbor, 
St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, 
Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, 
and Edgerton
338 PM EDT Wed Apr 13 2022 /238 PM CDT Wed Apr 13 2022/

...WIND ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM EDT
/7 PM CDT/ THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph
  expected. Isolated wind gusts to 50 mph possible. 

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
469 
WWUS73 KIWX 140210
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1010 PM EDT Wed Apr 13 2022

INZ003>009-012>018-020-022>025-032-MIZ077>081-OHZ001-141015-
/O.CON.KIWX.WI.Y.0006.220414T1600Z-220415T0000Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Grant-Berrien-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Marion, Gas City, Upland, Niles, Benton Harbor, 
St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, 
Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, 
and Edgerton
1010 PM EDT Wed Apr 13 2022 /910 PM CDT Wed Apr 13 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TO
8 PM EDT /7 PM CDT/ THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected. Isolated wind gusts to 50 mph possible.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
397 
WWUS73 KIWX 140746
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
346 AM EDT Thu Apr 14 2022

INZ026-027-033-034-OHZ002-004-005-015-016-024-025-141600-
/O.EXA.KIWX.WI.Y.0006.220414T1600Z-220415T0000Z/
Wells-Adams-Blackford-Jay-Fulton OH-Defiance-Henry-Paulding-
Putnam-Van Wert-Allen OH-
Including the cities of Bluffton, Ossian, Decatur, Berne, 
Hartford City, Montpelier, Portland, Dunkirk, Wauseon, Archbold, 
Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, 
Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, 
Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
346 AM EDT Thu Apr 14 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northern Indiana and northwest Ohio.

* WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ003>009-012>018-020-022>025-032-MIZ077>081-OHZ001-141600-
/O.CON.KIWX.WI.Y.0006.220414T1600Z-220415T0000Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Grant-Berrien-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Marion, Gas City, Upland, Niles, Benton Harbor, 
St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, 
Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, 
and Edgerton
346 AM EDT Thu Apr 14 2022 /246 AM CDT Thu Apr 14 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph 
  expected. Isolated wind gusts to 55 mph possible.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
912 
WWUS73 KIWX 141551
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1151 AM EDT Thu Apr 14 2022

INZ003>009-012>018-020-022>025-032-MIZ077>081-OHZ001-150000-
/O.CON.KIWX.WI.Y.0006.220414T1600Z-220415T0000Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Grant-Berrien-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Marion, Gas City, Upland, Niles, Benton Harbor, 
St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, 
Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, 
and Edgerton
1151 AM EDT Thu Apr 14 2022 /1051 AM CDT Thu Apr 14 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph
  expected. Isolated wind gusts to between 55 and 60 mph 
  possible.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ026-027-033-034-OHZ002-004-005-015-016-024-025-150000-
/O.CON.KIWX.WI.Y.0006.220414T1600Z-220415T0000Z/
Wells-Adams-Blackford-Jay-Fulton OH-Defiance-Henry-Paulding-
Putnam-Van Wert-Allen OH-
Including the cities of Bluffton, Ossian, Decatur, Berne, 
Hartford City, Montpelier, Portland, Dunkirk, Wauseon, Archbold, 
Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, 
Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, 
Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
1151 AM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to around 45 
  mph expected.

* WHERE...Portions of northern Indiana and northwest Ohio.

* WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
700 
WWUS73 KIWX 150002
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
802 PM EDT Thu Apr 14 2022

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-150115-
/O.EXP.KIWX.WI.Y.0006.000000T0000Z-220415T0000Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, 
Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
802 PM EDT Thu Apr 14 2022 /702 PM CDT Thu Apr 14 2022/

...WIND ADVISORY HAS EXPIRED...

Winds will continue to subside through the late evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Apr 13, 2:00 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 13, 2:00 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
200 PM EDT Wed Apr 13 2022

.SYNOPSIS...
Issued at 207 AM EDT Wed Apr 13 2022

A strong storm system will bring rain showers and chances for
thunderstorms today into tonight. There is a risk for severe
thunderstorm initially around noon, and then again late this
afternoon into this evening. There is a reasonable chance for
damaging winds and a more limited chance for a few tornados.
Cool, sunny and windy conditions will follow Thursday.

&&

.UPDATE...
Issued at 129 PM EDT Wed Apr 13 2022

New Day 1 SPC outlook has lowered the risk for severe across the
forecast area given the extensive cloud cover and lack of stronger
instability. That being said, there are still a few of the CAMs
that suggest far southern areas could be clipped by strong to
severe storms taking shape across Missouri. As a result, a slight
risk of severe remains across the southern parts of our area. More
to come shortly in afternoon discussion.

&&

.SHORT TERM...(Today and Tonight)
Issued at 207 AM EDT Wed Apr 13 2022

Early morning temperatures were extremely mild with readings holding
between 60 and 65 degrees. An elevated Mixed Layer (EML) had arrived
and will initially limit convection with a 6C cap. The cap will mix
out later this morning leaving steep lapse rates over the area thus
setting the state for potentially two severe weather episodes as
an upper level trof becomes negatively tilted and approaches the
area. The negative tilt of the trof will allow for favorable large
scale upper motion. Low level shear values will be extremely high
but CAPE/instability will initially be limited (but may never
really be able to recharge given convective activity this
afternoon. This combination of high shear and limited CAPE may
cause storms to be severe with damaging winds by late morning as
theta e surges northeast and as a low level jet reaches 70 knots.
The shear will remain high through the evening as a front
approaches. This scenario will support discrete supercells that
that will probably eventually evolve into linear structures or
just a single squall line. Given the amount of shear with bowing
segments and max CAPE (which appears the best case scenario will
be between 500 J/Kg and 1000 J/Kg), tornados are possible;
however, the airmass is likely to be worked over from earlier
convection allowing for little if any instability. The best window
for severe storms appears to be from about 5 pm EDT to 11 pm EDT.
The main activity will weaken and then clear the area shortly
after midnight.

&&

.LONG TERM...(Thursday through Tuesday)
Issued at 207 AM EDT Wed Apr 13 2022

Windy conditions will develop Thursday and persist into Friday as
a deep low slowly occludes well to the north of the area. Believe
wind gusts Thursday may be above what most models are indicating
given a favorable environment for daytime mixing. A wind advisory
may be needed Thursday in the wake of the cold front and the
proximity of the deep vertically stacked low. Otherwise, a cold
and somewhat more tranquil pattern will unfold for the weekend
into early next week. Chances for rain mixed with snow increase as
temperatures fall well below normal.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 145 PM EDT Wed Apr 13 2022

MVFR based cigs will continue through the afternoon with some
potential for redevelopment as better upper forcing arrives after
21z this afternoon bringing an increase in convective chances.
However, the greater coverage attm is anticipated invof KFWA.

Otherwise, breezy at times with increasing wind tonight in
association with strong cold frontal passage toward mid evening.
Srly gusts aoa 20kts today and reaching near swrly 30kts tonight.

&&

.HYDROLOGY...
Issued at 207 AM EDT Wed Apr 13 2022

Some concern for the potential for local flooding tonight given
several affirmative signals. An atmospheric river will develop
late today and persists into early tonight with Integrated Water
Vapor Transport reaching 1000 kg/ms. Precipitable water values
come close to maxing out climatological highs for this date around
1.35 inches. Given the vapor transport, precipitable water vales
and potential for backbuilding per BUFKIT/MBE velocity, some of
the CAMs forecast local amounts of 3 inches may be realized.
Grounds remain quite moist and saturated, so runoff should be
quite high bringing the potential for more local flooding of
fields, low-lying areas and urban areas.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Watch from Thursday morning through Thursday evening for
     LMZ043-046.

     Small Craft Advisory until 8 AM EDT Thursday for LMZ043-046.

&&

UPDATE...Fisher
SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...Andersen
HYDROLOGY...Skipper

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Apr 13, 4:42 AM EDT, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
442 AM EDT Wed Apr 13 2022

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-140845-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
442 AM EDT Wed Apr 13 2022 /342 AM CDT Wed Apr 13 2022/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

There is a good chance for severe thunderstorms today. The best
chance for severe weather is late this afternoon through early
tonight. Damaging winds are the main threat, but large hail and an
isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong southwest winds are expected Thursday. Winds could gust to 45
mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

LMZ043-046-140845-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
442 AM EDT Wed Apr 13 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Gale Watch.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:45 PM EDTGale WarningIWX28 hr
Apr 13, 5:46 PM EDTSpecial Marine WarningIWX89 min

Nearby

Wind Advisories in Indiana, 2022Wind Advisories in Ohio, 2022Wind Advisories in Michigan, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.